MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes

BOSTON SCIENTIFIC CORPORATION INGEVITY? MRI; Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes
Model Number 7740
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this right atrial (ra) lead was exhibiting high out of range lead pacing impedances.Technical services (ts) reviewed and recommended programming for this lead as well as continued monitoring.This ra lead remains in service.No adverse patient effects were reported.

Brand Name
INGEVITY? MRI
Common Device Name
Drug Eluting Permanent Right Ventricular or Atrial Pacemaker Electrodes
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
PR   00646-2602
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50899587
Report Number2124215-2026-51244
Device Sequence Number17642569
Product Code NVN
UDI-Device Identifier00802526523427
UDI-Public(01)00802526523427(17)190105
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P150012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/05/2019
Device Model Number7740
Device Catalogue Number7740
Device Lot Number657085
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Initial Report FDA Received Date09/25/2026
Date Device Manufactured01/05/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale